Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On $\vartheta $, $\phi $ identities


Author: W. H. Gage
Journal: Bull. Amer. Math. Soc. 39 (1933), 261-264
DOI: https://doi.org/10.1090/S0002-9904-1933-05606-9
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 12 (1931), 870--875
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 551--554
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 569--572
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 697--699
MathSciNet review: 1562596
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05606-9

American Mathematical Society